Interior Regularity Estimates for a Degenerate Elliptic Equation with Mixed Boundary Conditions
MetadataShow full item record
Djida, J., & Fernandez, A. (2018). Interior Regularity Estimates for a Degenerate Elliptic Equation with Mixed Boundary Conditions. Axioms, 7 (3), 65-65. https://doi.org/10.3390/axioms7030065
The Marchaud fractional derivative can be obtained as a Dirichlet-to-Neumann map via an extension problem to the upper half space. In this paper we prove interior Schauder regularity estimates for a degenerate elliptic equation with mixed Dirichlet-Neumann boundary conditions. The degenerate elliptic equation arises from the Bernardis-Reyes-Stinga-Torrea extension of the Dirichlet problem for the Marchaud fractional derivative.
External DOI: https://doi.org/10.3390/axioms7030065
This record's URL: https://www.repository.cam.ac.uk/handle/1810/287865
Attribution 4.0 International
Licence URL: https://creativecommons.org/licenses/by/4.0/